Blowing up like a good year blimp =/

I have a very Love/Hate relationship with this prednislone right now...grrr face. . My face has blown up again and around my tummy and my skin feels like its shrunk and my body is trying to get out. safe to say i am now starting to sport some knew stretch marks too, geezooo i only wish there was something great to come at the of that, like a baby lol I guess it teaches me that if i dont wanna put myself through this rigmarole again then i must keep taking my meds no matter what this time. i had a free year without taking my pills ( i just stopped) and felt great! thought if i feel better, then i am better and ill stay better... more fool me lol silly girl, i have def learned my lesson now! Has anyone else done that? started playing doctors with yourself? my doc said it quite common... =] xx

6 Replies

oldestnewest
  • Sorry to hear about all the rubbish side effects.What does the prednisinone do exactly?Does it relieve pain etc?

    We all think we know best don't we!Take care of yourself!

  • Heeey, yeah it does help, dont me wrong its a god send for the joint pain and stuff, but has its own pains too, like tightening of the skin, it feels like you cant get comfy in your skin lol xx

  • Totally know where you are coming from. my face is huge and eyes are tiny. tummy and muffun top getting bigger by the day and I am being really careful bout what I eat as I lost loads of weight and dont want to put it back on. You just dont look and feel like yourself and everyone seems to think they have the right to comment on how you look. Luckily they are reducing my pred so hopefully moonface will go away! I havent played doc as only been diagnosed a couple of months. x

  • Yeah its totally confidence destroying, i feel like i keep apologizing to my bf coz of what its doing lol im trying to watch what im eating to but its hard when its all you want to do lol thats great that they are reducing it now, i cant wait to get to that stage! have you had any experiences with hair loss? when i was diagnosed it was like my hair snapped off! xx

  • No bald patches but major thinning which means you can't do much with it. What amazes me is the hair on my head is thinning but I'm getting major facial hair!!!!! Have to get waxed every three weeks and in that time I have a major tache, side burns and my eyebrows meet in the middle! My husband spends his days thinking of new names for me - pumpkin head, lollypop - he is very supportive!! I refused to go to a funeral last week cos he made a comment about the size of my face although I wasn't feeling well anyway so I wasn't planning on going but it made him feel guilty! x

  • Yeah, goes really thin and brittle and just totally yucky lol Luckily mine came back with a vengeance last time and very luckily i haven't noticed anything so far! if i dont have my hair then its game over lolol i havent came across any facial hair growth myself though, that must be a major pain in the bum and expensive too! auchh men! they really know how to boost a girls confidence dont they! Well the next time he says anything just say, 'Mines will go away, Unfortunetly your stuck like that!' bet that will shhht him hahaa. I've been with my current boyfriend for a year so far and he hasn't ever seen me like this, so i'm a bit worried and insecure that he will stop fancying me =/ I had a bad experience last time with my ex, where he basically told me he wasn't sexually attracted to me anymore because of it... Can guess i felt like a super model then lol i know he loves me for me but you cant help wonder what they are seeing xxx

You may also like...